Volume 6, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A chain rule in the calculus of homotopy functors

John R Klein and John Rognes

Geometry & Topology 6 (2002) 853–887
Bibliography
1 G Arone, A generalization of Snaith-type filtration, Trans. Amer. Math. Soc. 351 (1999) 1123 MR1638238
2 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic $K$–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
3 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma$–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II", Lecture Notes in Math. 658, Springer (1978) 80 MR513569
4 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
5 H Fausk, Chain rule in functor calculus, Cand. Scient. thesis, University of Oslo (1995)
6 T G Goodwillie, Calculus I: The first derivative of pseudoisotopy theory, $K$–Theory 4 (1990) 1 MR1076523
7 T G Goodwillie, Calculus II: Analytic functors, $K$–Theory 5 (1991/92) 295 MR1162445
8 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
9 L Hesselholt, A homotopy theoretical derivation of $Q\mathrm{Map}(K,-)_+$, Math. Scand. 70 (1992) 193 MR1189974
10 J R Klein, On the derivative of the stable homotopy of mapping spaces, Homology Homotopy Appl. 5 (2003) 601 MR2072346
11 M Lydakis, Simplicial functors and stable homotopy theory, Bielefeld preprint 98–049 (1998)
12 S MacLane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1971) MR0354798
13 S Schwede, Stable homotopy of algebraic theories, Topology 40 (2001) 1 MR1791267
14 F Waldhausen, Algebraic $K$–theory of spaces, from: "Algebraic and geometric topology (New Brunswick, N.J., 1983)", Lecture Notes in Math. 1126, Springer (1985) 318 MR802796
15 F Waldhausen, On the construction of the Kan loop group, Doc. Math. 1 (1996) 121 MR1386050